MathSciNet Relay Station
MathSciNet bibliographic data
MR1010411 58A10 (55N35 55N91 58A12)
Jones, J. D. S.; Petrack, S. B. The fixed point theorem in equivariant cohomology. Trans. Amer. Math. Soc. 322 (1990), no. 1, 35–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement